# SDR 07FDEA01115

- Difficulty date: March 23, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 75,522 hours, 29,339 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: NYB60428
- Condition: Cracked
- Location: Zone 600
- Part time: 75,522 hours, 29,339 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE "SUGAR SCOOP", P/N NYB6042-8, IS CRACKED AT THE UPPER OUTB'D CORNER.  REMOVED RT "SUGAR SCOOP" (ATTACHMENT ANGLE) FROM CAC BULKHEAD 1154 PER SRM 51-00-01.  INSTALLED NEW ATTACHMENT ANGLE, P/N NYB6042-8, AND SEALED PER SRM 53-40-00.
